0 KSh 0.00

No products in the cart.

Calpol Suspension 100ml

Calpol Suspension 100ml

KSh 385.00

Calpol contains Paracetamol 120mg in each 5 ml.Paracetamol is an antipyretic(fever reliever) and analgesic(pain reliever).

SKU: 1101771
Availability: In Stock

Calpol contains Paracetamol 120mg in each 5 ml.Paracetamol is an antipyretic (fever reliever) and analgesic(pain reliever).It helps in relieving pain of teething,sore throat and fever associated with colds and flu,childhood infections like chicken pox,whooping cough,measles and mumps.CALPOL Paediatric Suspension is indicated for soothing relief from pain and fever for your children, when they need it most. It starts to work on fever in just 15 minutes but is still gentle on delicate tummies. Trusted by parents for over 50 years, CALPOL ® Infant Suspension is gentle enough to use from 2 months. Each pack comes with an easy dose syringe.

Reviews

There are no reviews yet.

Be the first to review “Calpol Suspension 100ml”

Our website uses cookies so we can give you a better online experience. Continue to use the site as usual if you’re happy with this or read through our Privacy Policy

0
X

Product has been added to cart

View Cart